Defining co-punctuality in terms of line-orthogonality in plane hyperbolic geometry

V. Pambuccian, K. Prazmowski, K. Sakowicz

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We present a definition for the co-punctuality of three. lines in the hyperbolic plane in terms of line-orthogonality, correcting an omission in [2] and [1].

Original languageEnglish (US)
Pages (from-to)289-293
Number of pages5
JournalActa Mathematica Hungarica
Volume109
Issue number4
DOIs
StatePublished - Dec 1 2005
Externally publishedYes

Keywords

  • Line-orthogonality
  • Place hyperbolic geometry

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Defining co-punctuality in terms of line-orthogonality in plane hyperbolic geometry'. Together they form a unique fingerprint.

Cite this